Table of Contents
ISRN Algebra
Volume 2011, Article ID 268096, 18 pages
http://dx.doi.org/10.5402/2011/268096
Research Article

Sequences of Non-Gegenbauer-Humbert Polynomials Meet the Generalized Gegenbauer-Humbert Polynomials

1Department of Mathematics and Computer Science, Illinois Wesleyan University, Bloomington, IL 61702, USA
2Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, NV 89154-4020, USA

Received 19 April 2011; Accepted 12 May 2011

Academic Editors: F. Kittaneh, L. Vinet, and A. Vourdas

Copyright © 2011 Tian-Xiao He and Peter J.-S. Shiue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian-Xiao He and Peter J.-S. Shiue, “Sequences of Non-Gegenbauer-Humbert Polynomials Meet the Generalized Gegenbauer-Humbert Polynomials,” ISRN Algebra, vol. 2011, Article ID 268096, 18 pages, 2011. https://doi.org/10.5402/2011/268096.